Ask an expert
Question

24 Apr 2006

Candida albicans
I have been very sick for the past 10 months suffering from chronic headaches, dizziness, inability to concentrate, aches over body, generally feeling sick all over. I had a pap smear and was diagnosied with Candida. Having done some research on the yeast connection, I belive this to be the cause of my problems but do not know how to get rid of it.I have been on a course of Diflucan and felt better for it but as soon as I stop taking it, the symptons come back.

Please help me. Many thanks
Answer 519 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Heidi
You may need to take the diflucan after menstruation for a month or 3. Just check for EB and CMV virus, tickbite fever, low thyroid hormone and anemia too?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17733 votes
Vote